# SDR QXEA2017092600582

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 138 hours, 70 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Aoa
- Part number: 2015G2H2H9
- Part serial: 7437
- Condition: Blocked
- Part time: 138 hours, 70 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ALT SPEED MISMATCH ON TAKEOFF ROLL CAPT SIDE INDICATED APPROXIMATELY 40 KTS WHILE F/O SIDE INDICATED APPROXIMATELY 90 KTS. AT FAIL EICAS MESSAGE ASSOCIATED WITH MASTER CAUTION DISPLAYED. REJECTED TAKEOFF AND RETURNED TO GATE. REMOVED FROM SERVICE. C/W E175 FIM TASK 22-11-00-810-93M-A PERFORMED RESET OF THE MAU1 PROC1 MODULE RESET TEST PASS. NO CURRENT FAULTS IN THE CMC NOTED. DOWNLOADED ACMF & FHDB REPORTS REF TASK CARD E175-45-45-00-QE01 AND SENT THEM TO EMBRAER REP.  SENSOR BLOCKED BY A BUG. REMOVED & REPLACED #1 INTEGRATED PITOT STATIC AOA SENSOR. RETURNED TO SERVICE.
